MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09546634.2023.2229466

Медицинская библиотека · The Journal of dermatological treatment · 2023

Uveitis and hypereosinophilia associated with dupilumab in an atopic dermatitis patient.

Zhang Shiyu, Lu Lu, Feng Jindi, Hu Zhonghui, Song Hongbin, Yang Lu, Liu Yuehua, Chen Di, Wang Tao

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Uveitis is a rare adverse event of dupilumab, that typically affects both eyes and often leads to discontinuation of therapy. In this article, we report a case of a 28-year-old female with atopic dermatitis who developed new-onset iridocyclitis, a form of uveitis, in her left eye 2 weeks after starting dupilumab treatment, which improved after reducing the dose, without discontinuing dupilumab. The patient also experienced asymptomatic hypereosinophilia, possibly related to dupilumab, which was gradually relieved without discontinuation. With the readers, we share our experience in managing uveitis and hypereosinophilia associated with dupilumab, which may be helpful in managing these conditions and avoiding discontinuation of dupilumab.

Для цитирования: Zhang Shiyu, Lu Lu, Feng Jindi, Hu Zhonghui, Song Hongbin, Yang Lu, Liu Yuehua, Chen Di, Wang Tao. Uveitis and hypereosinophilia associated with dupilumab in an atopic dermatitis patient.. The Journal of dermatological treatment. 2023. DOI: 10.1080/09546634.2023.2229466.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.